# SDR DXTA2011011804416

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- Aircraft time: 7,910 hours, 5,006 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228580001
- Part serial: 6689
- Condition: Intermittent
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ON GEAR RETRACTION THE NOSE GEAR RETRACTED NORMALLY, BOTH MLG REMAINED GREEN & GEAR DOOR LIGHTS ILLUMINATED RED.  WHEN GEAR HANDLE MOVED TO THE GEAR DOWN POSITION ALL 3 GEARS SHOWED DOWN AND GREEN AND THE RED GEAR DOOR LIGHTS WERE EXTINGUISHED.  REPLACED NLG PROXIMITY DETECTOR (5GBC) WITH A REPAIRED UNIT IAW MM 32-600. OPS CHECKED GOOD.
